CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Durand-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2008
Number of items: 3.

2009

Durand, Arnaud (2009) Large intersection properties in Diophantine approximation and dynamical systems. Journal of the London Mathematical Society, 79 (2). pp. 377-398. ISSN 0024-6107. https://resolver.caltech.edu/CaltechAUTHORS:20090727-094049546

Durand, Arnaud (2009) Singularity sets of Lévy processes. Probability Theory and Related Fields, 143 (3-4). pp. 517-544. ISSN 1432-2064. https://resolver.caltech.edu/CaltechAUTHORS:20090420-120827743

2008

Durand, Arnaud (2008) Random wavelet series based on a tree-indexed Markov chain. Communications in Mathematical Physics, 283 (2). pp. 451-477. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20090810-094241814

This list was generated on Sat Jun 6 00:01:54 2020 PDT.